Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 10, NWS Charleston, WV

April 3, 2018Doddridge County, Harrison County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 10:13 PM EDT for Doddridge County, Harrison County, West Virginia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 10:13 PM EDT (02:13 UTC)
Expired
Apr 3, 2018, 10:47 PM EDT
In force
34 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Doddridge County, WV, Harrison County, WV

The radar

The Pittsburgh radar (KPBZ), 136 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:30 PM EDTHAIL 1Salem, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:07 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS51 KRLX 040213
SVRRLX
WVC017-033-040300-
/O.NEW.KRLX.SV.W.0010.180404T0213Z-180404T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1013 PM EDT TUE APR 3 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Doddridge County in northern West Virginia...
  Harrison County in northern West Virginia...

* Until 1100 PM EDT

* At 1013 PM EDT, a severe thunderstorm was located near West Union,
  or 17 miles northwest of Weston, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
  Lumberport, West Union, Anmoore, Enterprise, West Milford,
  Blandville, Avon, Grove, Leopold, Wolf Summit, New Milton, Wallace,
  Smithburg and Sedalia.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 115 and 128.
 Route 50 in West Virginia between mile markers 47 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3938 8021 3938 8020
      3927 8020 3926 8018 3924 8018 3917 8059
      3911 8078 3929 8089 3946 8044
TIME...MOT...LOC 0213Z 256DEG 41KT 3921 8071 

HAIL...1.00IN
WIND...60MPH
 
$$

ABE
3 follow-up statements
541 
WWUS51 KRLX 040228
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
1028 PM EDT TUE APR 3 2018

WVC017-033-040300-
/O.CON.KRLX.SV.W.0010.000000T0000Z-180404T0300Z/
Doddridge WV-Harrison WV-
1028 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHEASTERN DODDRIDGE AND HARRISON COUNTIES...

At 1028 PM EDT, a severe thunderstorm was located near Salem, or 8
miles west of Clarksburg, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
Lumberport, Anmoore, Enterprise, West Milford, Wolf Summit, Wallace,
Sedalia, Meadowbrook and Despard.

# 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 115 and 128.
 Route 50 in West Virginia between mile markers 61 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3938 8021 3938 8020
      3927 8020 3926 8018 3924 8018 3917 8058
      3935 8069 3946 8044
TIME...MOT...LOC 0228Z 256DEG 41KT 3925 8049 

HAIL...1.00IN
WIND...60MPH
 
$$

ABE
033 
WWUS51 KRLX 040237
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
1037 PM EDT TUE APR 3 2018

WVC017-040246-
/O.CAN.KRLX.SV.W.0010.000000T0000Z-180404T0300Z/
Doddridge WV-
1037 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODDRIDGE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EDT for
northern West Virginia.

LAT...LON 3943 8028 3939 8020 3938 8021 3938 8020
      3927 8020 3921 8049 3935 8055 3936 8053
      3937 8054 3946 8044
TIME...MOT...LOC 0236Z 247DEG 41KT 3934 8043 

$$

WVC033-040300-
/O.CON.KRLX.SV.W.0010.000000T0000Z-180404T0300Z/
Harrison WV-
1037 PM EDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CENTRAL HARRISON COUNTY...

At 1036 PM EDT, a severe thunderstorm was located near Lumberport, or
near Clarksburg, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort,
Lumberport, Anmoore, Enterprise, Wallace, Meadowbrook, Wolf Summit
and Despard.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 118 and 128.
 Route 50 in West Virginia between mile markers 69 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3943 8028 3939 8020 3938 8021 3938 8020
      3927 8020 3921 8049 3935 8055 3936 8053
      3937 8054 3946 8044
TIME...MOT...LOC 0236Z 247DEG 41KT 3934 8043 

HAIL...1.00IN
WIND...60MPH
 
$$

ABE
543 
WWUS51 KRLX 040247
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
1047 PM EDT TUE APR 3 2018

WVC033-040257-
/O.CAN.KRLX.SV.W.0010.000000T0000Z-180404T0300Z/
Harrison WV-
1047 PM EDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 AM EDT for
northern West Virginia.

LAT...LON 3943 8028 3939 8020 3938 8021 3938 8020
      3927 8020 3921 8049 3935 8055 3936 8053
      3937 8054 3946 8044
TIME...MOT...LOC 0245Z 256DEG 41KT 3937 8027 

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:49 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 3, 7:49 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
749 PM EDT Tue Apr 3 2018

.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 740 PM Tuesday...

Convection moving in a bit ahead of schedule with a convective
watch now in place for the next few hours. Secondary line still
expected behind this initial line.

As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.

As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.

Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.

Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.

In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.

Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.

Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...

High pressure generally through the period with below normal
temperatures.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...

The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 740 PM Tuesday...

Convection has begun early across the area, and timing the
arrival at each site was challenging to say the least.
Amendments can be expected going forward as the activity
continues to move into the middle Ohio Valley. Brief IFR likely
as well as gusty winds to 40kts, possibly higher at times.
Visibilities likely not to be lower than VFR out of
precipitation as surface and low level winds will be fairly
gusty through the period, so do not expect mist/fog to set in
once the rain exits.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: Low to Medium.

ALTERNATE SCENARIOS: Timing of showers and storms will likely
differ than currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            WED 04/04/18
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    M    M    L    L    M    M    H    M
HTS CONSISTENCY  H    H    M    M    L    L    M    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    M    M    L    M    L    M
EKN CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    L
PKB CONSISTENCY  M    M    M    M    M    L    L    M    H    H    H    M
CKB CONSISTENCY  H    H    H    H    M    M    M    M    L    M    M    L

AFTER 00Z THURSDAY...
No widespread IFR conditions are anticipated.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Wednesday morning for WVZ007>011-017-
     019-020-031-032.
OH...Flash Flood Watch through Wednesday morning for OHZ066-067-075-
     076-083>086.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/30
NEAR TERM...JSH/26
SHORT TERM...30
LONG TERM...30
AVIATION...26
Hazardous weather outlook, Apr 3, 10:03 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1003 PM EDT Tue Apr 3 2018

VAZ003-004-WVZ024>026-050215-
Dickenson-Buchanan-Mingo-Logan-Boone-
1003 PM EDT Tue Apr 3 2018

...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ066-067-075-076-083>086-WVZ007>011-017-019-020-031-032-050215-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason-
Jackson WV-Wood-Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison-
Taylor-
1003 PM EDT Tue Apr 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions northern and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ087-WVZ005-006-013>016-018-027>030-050215-
Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln-
Putnam-Kanawha-Roane-Calhoun-Clay-Braxton-Gilmer-Lewis-
1003 PM EDT Tue Apr 3 2018

...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

WVZ033-034-039-040-515>526-050215-
McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
1003 PM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is the mountainous counties of West
Virginia.

.DAY ONE...Tonight.

Strong winds aloft could mix down the surface to produce strong wind
gusts up to 40 mph over the higher terrain tonight into early
Wednesday. Thunderstorms overnight could also mix down these strong
winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

TRM

In the hours before

Local storm report, Apr 3, 9:23 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
923 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     THORNVILLE              39.90N  82.42W
04/03/2018                   PERRY              OH   EMERGENCY MNGR

            MOBILE HOME ON RIDENOUR ROAD OFF SR 13 LIFTED OFF ITS
            FOUNDATION AND SHIFTED 3 TO 4 FEET. TRAILER ON SAME ROAD
            SHIFTED. CAMPER ON SAME PROPERTY AS TRAILER PICKED UP
            AND OVERTURNED AS IT WAS THROWN INTO A UTILITY POLE. ALL
            PINE TREES ON A PROPERTY ON BRUNO ROAD DOWN, NO
            STRUCTURAL DAMAGE THERE. ELSEWHERE IN THORN TOWNSHIP, 3
            TRAILERS IN OPEN, OUTSIDE STORAGE WERE DAMAGED. ONE WAS
            FLIPPED OVER, ANOTHER FLIPPED ON ITS SIDE, AND YET A
            THIRD FLIPPED OVER END TO END, AND SITTING ON ITS
            TONGUE.

&&

CORRECTED FATALITIES...INJURIES...REMARKS

EVENT NUMBER RLX1801412

TRM
Local storm report, Apr 3, 9:47 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
947 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     2 ESE MEADOWBROOK       38.86N  82.07W
04/03/2018                   MASON              WV   PUBLIC

            TWO OUTBUILDINGS DAMAGED

&&

EVENT NUMBER RLX1801414

MZ
Local storm report, Apr 3, 9:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
949 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     POINT PLEASANT          38.85N  82.13W
04/03/2018                   MASON              WV   BROADCAST MEDIA

            TREES DAMAGED, SOME TOPS BROKEN OFF WITH JUST TRUNK
            LEFT

&&

EVENT NUMBER RLX1801415

MZ
Local storm report, Apr 3, 9:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
958 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             3 E DURANT              39.76N  81.85W
04/03/2018  E1.00 INCH       MORGAN             OH   SOCIAL MEDIA

            RIGHT ALONG THE MORGAN/MUSKINGUM COUNTY LINE, RELAYED
            VIA BROADCAST MEDIA

&&

EVENT NUMBER RLX1801416

MZ
Special weather statement, Apr 3, 10:06 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
1006 PM EDT TUE APR 3 2018

WVZ019-020-031-040230-
Doddridge-Harrison-Ritchie-
1006 PM EDT TUE APR 3 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RITCHIE...DODDRIDGE
AND HARRISON COUNTIES...

At 1006 PM EDT, a strong thunderstorm was located near West Union, or
11 miles east of Harrisville, moving east at 45 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
Lumberport, West Union, Anmoore, West Milford, Lost Creek, Pullman,
Greenwood, Blandville, Avon, Grove, Wolf Summit, New Milton,
Smithburg and Sedalia.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 110 and 120.
 Route 50 in West Virginia between mile markers 43 and 82.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3943 8032 3917 8024 3915 8054 3917 8059
      3914 8062 3912 8094 3928 8095
TIME...MOT...LOC 0206Z 256DEG 41KT 3921 8083

ABE
Local storm report, Apr 3, 10:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             BIDWELL                 38.92N  82.30W
04/03/2018  E1.00 INCH       GALLIA             OH   BROADCAST MEDIA

&&

EVENT NUMBER RLX1801417

MZ

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:15 PM EDTSevere Thunderstorm WarningRLXMason45 min
Apr 3, 8:42 PM EDTSevere Thunderstorm WarningRLXJackson, Mason33 min
Apr 3, 10:06 PM EDTSpecial Weather StatementRLXDoddridge, Harrison24 min
Apr 3, 11:37 PM EDTSevere Thunderstorm WarningRLXWayne23 min
Apr 4, 12:46 AM EDTSpecial Weather StatementRLXLincoln29 min
Apr 4, 12:57 AM EDTSpecial Weather StatementRLXWayne33 min
Apr 4, 1:29 AM EDTSpecial Weather StatementRLXBoone, Kanawha, Logan, Mingo31 min
Apr 4, 1:35 AM EDTSevere Thunderstorm WarningRLXMingo55 min
Apr 4, 1:57 AM EDTSpecial Weather StatementRLXBraxton, Clay63 min
Apr 4, 2:07 AM EDTSpecial Weather StatementRLXFayette23 min
Apr 4, 2:09 AM EDTSpecial Weather StatementRLXFayette21 min
Apr 4, 2:16 AM EDTSevere Thunderstorm WarningRLXBoone, Logan, McDowell, Mingo, Wyoming29 min
Apr 4, 2:51 AM EDTSpecial Weather StatementRLXFayette, Raleigh, Wyoming24 min
Apr 4, 3:00 AM EDTSpecial Weather StatementRLXBarbour, Randolph, Upshur, Webster60 min
Apr 4, 3:14 AM EDTWind AdvisoryRLXBarbour, Doddridge, Harrison, Pleasants, Pocahontas, Randolph and 2 more16 hr
Apr 4, 5:46 AM EDTSpecial Weather StatementRLXClay44 min
Apr 4, 10:59 AM EDTRiver Flood WarningRLXPleasants, Wood62 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXWood50 hr
Apr 4, 10:59 AM EDTRiver Flood WarningRLXJackson, Wood3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMason3 days
Apr 4, 10:59 AM EDTRiver Flood WarningRLXMason3 days
Apr 4, 11:21 AM EDTAreal Flood WarningRLXPleasants, Wood15 hr
Apr 4, 1:56 PM EDTRiver Flood WarningRLXMason63 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.